# SDR SAJF2011050400013

- Difficulty date: May 4, 2011
- Submitted: January 2, 2012
- Operation: Air carrier
- Aircraft: N18706
- Make and model: Boeing 747409F
- Aircraft serial: 30763
- Aircraft time: 48,033 hours, 8,213 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B-18706) CRACK FOUND AT LONGERON EXTENSION FITTING DURING PERFORMING 747-53A2515 SB INSPECTION, LOCATION OF THE CRACK IS AT LOWER GUSSET OUTWARD FLANGE OF SUBJECT FITTING.  REPLACED FITTING.
